# SDR 2007UALA01093

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 32,010 hours, 12,432 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Burned Out
- Location: Fuel Indications
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LIGHT TANK NR 1 PUMP LO PRESS IS ON.  C/B N23 IS POPPED.   [06-12-07]     FOUND CB BUSS 1 103XP SPLY PHASE C LOOSE AND BURNED. REPLACED CB AND TERMINAL LUG.
